# SDR SWIA972244

- Difficulty date: December 23, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 5,869 hours, 8,607 cycles
- Engine: Pwa PW118B
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Condition: Contaminated
- Location: Rudder Pedal
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CAPTAINS RUDDER PEDALS SLID FORWARD DURING TAKEOFF ROLL.  ABORTED TAKEOFF. CLEANED GREASE FROM PEDAL ADJUSTER ROD.  CHECKS OK.
